Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the nature and use of the functions employed in the recognition of quadratic residues


Author: Emory McClintock
Journal: Trans. Amer. Math. Soc. 3 (1902), 92-109
MSC: Primary 11A07
DOI: https://doi.org/10.1090/S0002-9947-1902-1500589-8
MathSciNet review: 1500589
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11A07

Retrieve articles in all journals with MSC: 11A07


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1902-1500589-8
Article copyright: © Copyright 1902 American Mathematical Society

American Mathematical Society